nac increase

I think I know the answer but .......

I increased NACi to 1800mg from 1200mg last night and today the joints in my toes are burning. the joint in my left thumb is also very paiful and my knees are not too good either.  Is this likely to be the increase in NAC or just more die off?  I have not had much energy today either which I think is caused by the NAC.

Both. The NACi causes die-off. More NAC = more die-off.  BTW: Cold-pressed, castor oil works great for inflammationi in the joints.

Hi Jen

Thanks for the reply.  I have never tried the castor oil, thank you for that tip.  Each time I pulse I get very inflammed and painful joints so I will give that a try.

MSi Diagnosed 07/03/05, copaxone Jan 2011 to Jan 2013, started doxyi 13/10/12, started roxyi 06/11/12, increased doxy 28/11/12. first metroi pulse 01/01/13. Tinii Dec 2014. Fampyra,B12,Vit C,Vit D3,Vit E,Vit K2, NACi,ALA,AcetylL-Carnitine,Fish oil,

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.